arrow
Volume 8, Number 3
Previous Issue Next Issue

Li-Xiang Jia

J. Comp. Math., 8 (1990), pp. 195-201.

Preview Full PDF 2014 22033 Abstract

Glenn R. Luecke & James D. Francis

J. Comp. Math., 8 (1990), pp. 202-211.

Preview Full PDF 2062 22331 Abstract

Fei-Peng Hsieh & Shu-Rong Xu

J. Comp. Math., 8 (1990), pp. 212-222.

Preview Full PDF 2474 22894 Abstract

Huo-De Han

J. Comp. Math., 8 (1990), pp. 223-232.

Preview Full PDF 1995 25037 Abstract

Jia-Kai Li & Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 233-240.

Preview Full PDF 1975 22328 Abstract

Jia-Kai Li & Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 241-251.

Preview Full PDF 2481 22480 Abstract

Zhi-Yun Xie

J. Comp. Math., 8 (1990), pp. 252-260.

Preview Full PDF 1962 22252 Abstract

Ya-Nan Ma

J. Comp. Math., 8 (1990), pp. 261-275.

Preview Full PDF 1912 21886 Abstract

Jie Shen

J. Comp. Math., 8 (1990), pp. 276-288.

Preview Full PDF 2054 22069 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard